MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 128" (325 CM) APPX 9.3 ML, TRANSFER SET W/MICROCLAVE® CLEAR, DUAL CHECK VALVE, S; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 128" (325 CM) APPX 9.3 ML, TRANSFER SET W/MICROCLAVE® CLEAR, DUAL CHECK VALVE, S; STOPCOCK, I.V. SET
Catalog Number MC33332
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.A device history review was conducted, and no nonconformities were found that would have led to the reported complaint.Additional contact information: (b)(6), canada.
 
Event or Problem Description
An event involved a 128" (325 cm) appx 9.3 ml, transfer set w/microclave clear, dual check valve, smallbore bifuse ext set w/microclave clear (green ring), 0.2 micron filter, rotating luer reported that the patient had a peripheral iv (intravenous) for antibiotic administration and a typical bifuse extension set was used.On day shift it had been noted that the pump would occasionally ring off as line occluded, but alarm was resolved by repositioning baby's arm, they said that it was felt that it was likely a positional iv or an issue with the alaris pump itself as the iv site assessed well.On writer's shift, iv would ring occluded intermittently every few hours.The in-charge nurse continued to assess iv site, which looked perfect, and disconnected from iv extension set and was able to flush iv well.They disconnected lines from the pump and opened the clamp fully on the line to run fluid wide open to test the lines and no fluid came out.When they disconnected the d10w (dextrose) line from the green bifuse connection port, d10w fluid flowed freely.It appears there may have been a defect or issue with the line between the green bifuse port and the filter or perhaps an issue in the filter itself.There were patient involvement and no patient harm reported.

Brand Name
128" (325 CM) APPX 9.3 ML, TRANSFER SET W/MICROCLAVE® CLEAR, DUAL CHECK VALVE, S
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24301216
Report Number9617594-2026-00105
Device Sequence Number5214975
Product Code FMG
UDI-Device Identifier00887709037816
UDI-Public(01)00887709037816(17)300801(10)14553587
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33332
Device Lot Number14553587
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALARIS PUMP, UNK MFR; DEXTROSE 10W FLUID, UNK MFR; IV FOR ANTIBIOTIC, UNK MFR
Patient SexUnknown